# SDR DALA14006103770

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR CUTOUT LOWER SILL BS 312 - 344 FWD AND AFT GIRT BAR MOUNT FITTINGS HAVE CORROSION ON UPPER SURFACE.  MAINTENANCE R & R BOTH MOUNTS IAW SRM 51-40-02 AND DWG 141A5220.
